Search


 
Issue Title
 
Vol. 10 No. 4, 2014 Transmuted Complementary Weibull Geometric Distribution Abstract  PDF
Ahmed Z. A…fify, Zohdy M. Nofal, Nadeem Shafique Butt
 
Vol. 11 No. 1, 2015 Exponentiated Transmuted Generalized Raleigh Distribution: A New Four Parameter Rayleigh Distribution Abstract  PDF
Ahmed Z. A…fify, Zohdy M. Nofal, Abd El Hadi N. Ebraheim
 
Vol. 10 No. 4, 2014 Modified Moment, Maximum Likelihood and Percentile Estimators for the Parameters of the Power Function Distribution Abstract  PDF
Azam Zaka, Ahmad Saeed Akhter
 
Vol. 11 No. 2, 2015 Order Statistics Properties of the Two Parameter Lomax Distribution Abstract  PDF
Javid Gani Dar, Abdullah Al-Hossain
 
Vol. 13 No. 2, 2017 Transmuted New Generalized Inverse Weibull Distribution Abstract  PDF
Muhammad Shuaib Khan, Robert King, Irene Lena Hudson
 
Vol. 11 No. 4, 2015 Length-biased Weighted Maxwell Distribution Abstract  PDF
Kanak Modi, Vinod Gill
 
Vol. 11 No. 3, 2015 Skew-Type I Generalized Logistic Distribution and its Properties Abstract  PDF
Abdallah Mohamed Abdelfattah
 
Vol. 14 No. 2, 2018 A Unified Approach for Generalizing Some Families of Probability Distributions, with Applications to Reliability Theory Abstract  PDF
Ahmed A. Fattah, A-Hadi N. Ahmed
 
Vol 5. No. 2, July 2009 A MULTIVARIATE WEIBULL DISTRIBUTION Abstract  PDF
Cheng Lee, Miin-Jye Wen
 
Vol. 13 No. 2, 2017 The Transmuted Geometric-Weibull distribution: Properties, Characterizations and Regression Models Abstract  PDF
Zohdy M Nofal, Yehia M. El Gebaly, Emrah Altun, Morad Alizadeh, Nadeem Shafique Butt
 
Vol 8. No. 3, 2012 The McDonald Normal Distribution Abstract  PDF
Gauss M. Cordeiro, Renato J. Cintra, Leandro C. Rêgo, Edwin M. M. Ortega
 
Vol. 10 No. 3, 2014 McDonald Generalized Linear Failure Rate Distribution Abstract  PDF
Ibrahim Elbatal, Faton Merovci, W. Marzouk
 
Vol. 14 No. 3, 2018 The Generalized Odd Weibull Generated Family of Distributions:Statistical Properties and Applications Abstract  PDF
Mustafa Ç. Korkmaz, Morad Alizadeh, Haitham M. Yousof, Nadeem Shafique Butt
 
Vol. 14 No. 1, 2018 Type I General Exponential Class of distributions Abstract  PDF
Dr. G.G. Hamedani, Haitham M. Yousof, Mahdi Rasekhi, Morad Alizadeh, Seyed Morteza Najibi
 
0 - 0 of 14 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"